RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 4, Pages 1–20 (Mi faa811)  

This article is cited in 7 scientific papers (total in 7 papers)

A theory of noncommutative determinants and characteristic functions of graphs

I. M. Gel'fand, V. S. Retakh

Scientific Research Institute for System Studies of RAS

Full text: PDF file (2134 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:4, 231–246

Bibliographic databases:

UDC: 512.55
Received: 25.06.1992

Citation: I. M. Gel'fand, V. S. Retakh, “A theory of noncommutative determinants and characteristic functions of graphs”, Funktsional. Anal. i Prilozhen., 26:4 (1992), 1–20; Funct. Anal. Appl., 26:4 (1992), 231–246

Citation in format AMSBIB
\Bibitem{GelRet92}
\by I.~M.~Gel'fand, V.~S.~Retakh
\paper A theory of noncommutative determinants and characteristic functions of graphs
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 4
\pages 1--20
\mathnet{http://mi.mathnet.ru/faa811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209940}
\zmath{https://zbmath.org/?q=an:0799.15003}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 4
\pages 231--246
\crossref{https://doi.org/10.1007/BF01075044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KZ15100001}


Linking options:
  • http://mi.mathnet.ru/eng/faa811
  • http://mi.mathnet.ru/eng/faa/v26/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, “Graded Lie algebras, representation theory, integrable mappings, and integrable systems”, Theoret. and Math. Phys., 122:2 (2000), 211–228  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. È. Guterman, A. V. Mikhalev, “General algebra and linear transformations preserving matrix invariants”, J. Math. Sci., 128:6 (2005), 3384–3395  mathnet  crossref  mathscinet  zmath
    3. I. I. Kirchei, “Cramer's rule for quaternionic systems of linear equations”, J. Math. Sci., 155:6 (2008), 839–858  mathnet  crossref  mathscinet  zmath  elib
    4. Chervov, A, “Algebraic properties of Manin matrices 1”, Advances in Applied Mathematics, 43:3 (2009), 239  crossref  mathscinet  zmath  isi
    5. A. M. Galmak, “Vektor-opredeliteli i opredeliteli vektor-matrits”, PFMT, 2011, no. 2(7), 58–64  mathnet
    6. Bushra Haider, Mahmood-ul Hassan, “Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System”, SIGMA, 8 (2012), 084, 15 pp.  mathnet  crossref  mathscinet
    7. M. Hamanaka, H. Okabe, “Soliton scattering in noncommutative spaces”, Theoret. and Math. Phys., 197:1 (2018), 1451–1468  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:730
    Full text:300
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020